On infinite series representations of real numbers
Compositio Mathematica, Volume 27 (1973) no. 2, p. 197-204
@article{CM_1973__27_2_197_0,
     author = {Galambos, J\'anos},
     title = {On infinite series representations of real numbers},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {27},
     number = {2},
     year = {1973},
     pages = {197-204},
     zbl = {0274.10011},
     mrnumber = {332700},
     language = {en},
     url = {http://www.numdam.org/item/CM_1973__27_2_197_0}
}
Galambos, János. On infinite series representations of real numbers. Compositio Mathematica, Volume 27 (1973) no. 2, pp. 197-204. http://www.numdam.org/item/CM_1973__27_2_197_0/

[1] J. Galambos: The ergodic properties of the denominators in the Oppenheim expansion of real numbers into infinite series of rationals. Quart. J. Math. Oxford Ser., 21 (1970) 177-191. | MR 258777 | Zbl 0198.38104

[2] J. Galambos: A generalization of a theorem of Borel concerning the distribution of digits in dyadic expansions. Amer. Math. Monthly, 78 (1971) 774-779. | MR 313212 | Zbl 0238.10038

[3] J. Galambos: On a model for a fair distribution of gifts. J. Appl. Probability, 8 (1971) 681-690. | MR 293688 | Zbl 0227.60007

[4] J. Galambos: Some remarks on the Lüroth expansion. Czechosl. Math. J., 22 (1972) 266-271. | MR 302593 | Zbl 0238.10036

[5] J. Galambos: Probabilistic theorems concerning expansions of real numbers. Periodica Math. Hungar., 3 (1973) 101-113. | MR 337861 | Zbl 0247.10032

[6] J. Galambos: Further ergodic results on the Oppenheim series. Quart. J. Math. Oxford Ser., 25 (1974) (to appear). | MR 347759 | Zbl 0281.10028

[7] H. Jager and C. De Vroedt: Lüroth series and their ergodic properties. Proc. Nederl. Akad. Wet, Ser. A, 72 (1969) 31-42. | MR 238793 | Zbl 0167.32201

[8] A. Oppenheim: Representations of real numbers by series of reciprocals of odd integers. Acta Arith., 18 (1971) 115-124. | MR 299555 | Zbl 0237.10011

[9] A. Oppenheim: The representation of real numbers by infinite series of rationals. Acta Arith., 21 (1972) 391-398. | MR 309877 | Zbl 0258.10003

[10] T. Salát: Zur metrische Theorie der Lürothschen Entwicklungen der reellen Zahlen. Czechosl. Math. J., 18 (1968) 489-522. | MR 229605 | Zbl 0162.34703

[11] F. Schweiger: Metrische Sätze über Oppenheimentwicklungen. J. Reine Angew. Math., 254 (1972) 152-159. | MR 297729 | Zbl 0234.10040

[12] W. Vervaat: Success epochs in Bernoulli trials with applications in number theory. Math. Centre Tracts, Vol. 42, (1972) Amsterdam. | MR 328989 | Zbl 0267.60003